# SDR CALA2023042801271

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 43,517 hours, 23,275 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr66 To Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AT FR68 HAS CORROSION PER NR9292559 GEN BY V061680 RMVD AND RPLD NEW DOOR SILL ON R2 DOOR RH FR66 TO FR68 IAW SRM 5 1-72-11-001 BY MECH V914538 INSP BY V061334
